# SDR CA020301003

- Difficulty date: March 1, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, COPILOT WINDOW INNER PLY SHATTERED. AIRCRAFT LANDED SAFELY. NEW WINDOW INSTALLED P/N NP-139322-6 AND S/N 01138H8148.
